Have been on 100-150 mg of Zoloft generic since 1996. Having more frequent episodes of very low mood. Is sertraline not ineffective?
Hello trica2812. Yes it can and does. Zoloft as well as many pychiatric drugs, can lose thier potency after being on it for some time. And often it also happens even in short periods of time. A few years is not unheard of. You might either increase the dose and if thats not possible, stop the Zoloft (taper) then another drug will be needed to take its place. I am not a doctor, so you might ask your perscribing physician her/his thoughts and opinion. Regards pledge
This is my second time of being on zoloft. The
first time it worked for around 5 years before
losing its effectiveness. This second time I have
been on it for over 6 years and it is still working
great. You should check with your doctor - it
may be time for a med change. You have gotten
a lot of years of success with zoloft which is
wonderful - not everyone is that blessed. I hope
you feel better soon,
It is more common than you think, aftr years on one med, it seems to lose effectiveness. You need to thell your shrink a let him discuss with you your varios options for your mood. I am presently on Lamictal after poopin out on Cymbalta and after one week I felt wonderful. My boyfriend told me I was back to normal after sinking into a deep depression, homicidal and suicidal ideation, Outpatient Electroconvulsant therapy (shock treatments).
Thre you go, knowledge is power,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Sertraline which is the generic brand for Zoloft because I have high anxiety and?
Posted 28 Mar 2011 • 3 answers
Posted 20 Aug 2011 • 4 answers
Posted 7 Feb 2013 • 4 answers
Posted 23 Jul 2013 • 3 answers
Sertraline - I have been taking zoloft for 10 years ( the generic for for the last 6 years). In the?
Posted 12 Dec 2014 • 1 answer